MAUDE Adverse Event Report: BD CARIBE LTD. BD¿ SPINAL NEEDLE WITH QUINCKE BEVEL; NEEDLE, CONDUCTION, ANESTHETIC

BD CARIBE LTD. BD¿ SPINAL NEEDLE WITH QUINCKE BEVEL; NEEDLE, CONDUCTION, ANESTHETIC
Catalog Number 405180
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: three (3) photos were provided by the customer for this investigation.It is observed a needle out of the blister showing a hair at the hub.No actual samples were received for this complaint.Based on the investigation the defect was confirmed per evaluation of three (3) photos provided by the customer.However, it¿s source cannot be determined without an actual sample.The manufacturing records were reviewed for the incident lot and no discrepancy or non-conformance were identified that could have contributed to the reported condition.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd¿ spinal needle with quincke bevel experienced foreign matter in cannula.The following information was provided by the initial reporter: needle with foreign matter (hair).

Brand Name
BD¿ SPINAL NEEDLE WITH QUINCKE BEVEL
Common Device Name
NEEDLE, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15245717
Report Number2618282-2022-00044
Device Sequence Number6389618
Product Code BSP
UDI-Device Identifier00382904051808
UDI-Public00382904051808
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2026
Device Catalogue Number405180
Device Lot Number1145468
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown